Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hello

Did anyone experience Head Aches while on accutane...?

Recommended Posts

Has anyone experienced head aches while on accutane... is this normal, or do I need to get it checked.. I took my first 40 mg today and after that I started to have a migraine by my eye... it may be strain from the computer because I was on it for a while.... please reply.. Thank you

Share this post


Link to post
Share on other sites

I didnt experience headaches so far.....but my eyes are always a litle...uuh dry feeling....like its hard to keep em open...

Share this post


Link to post
Share on other sites

But if you have constant horrible migraines where your head is gonna explode, then check with your doctor...cuz it's due to increased pressure in the brain. That can't be good!

-Shawn-

Share this post


Link to post
Share on other sites

I have been getting headaches occasionally since i have been on Accutane. Mine have'nt been horribly painful. What I have been taking since I have been getting them is Migraine Gel Advil. All it takes is one for me, then its gone.

....or I'll just smoke somethin' :twisted:

**On Accutane** day 20, dry-ass lips but my skin has really improved alrady. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×